# SDR CALA2025091008704

- Difficulty date: September 7, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 114,800 hours, 15,007 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR BULK CARGO EICAS ADVISORY BULK CARGO DOOR NOT FULLY CLOSED, LATCHED AND LOCKED. REFERENCE PREVIOUS HISTORY REQUEST MEL 5271F. MEL REQUESTED DUE TO INDICATION HISTORY, DOOR TO BE VERIFIED CLOSED BEFORE EACH FLIGHT TOMC APPROVES MEL 5271F COMPLIED WITH MEL 5271F *DM* DUE TO BULK CARGO IND FAULTS DURING DESCENT BUILDING HISTORY WITH NO PARTS RPLCD - RECOMMEND TO R+R SWITCH S52020 - ALSO RECOMMEND TO ENSURE THE SWITCH AND ASSOSCIATED WIRING HAS A GOOD GRND AND THE WIRE IS NOT DAMAGED. SWTCH S52020 ALREADY ON M+L IF NEEDED REMOVED AND REPLACED BULK CARGO DOOR SWITCH, OPS CHECK GOOD REF AMM 52-71-04-900-80.
